# SDR SWAA001700

- Difficulty date: September 9, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 4,227 hours, 2,556 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 6547953
- Condition: Contaminated
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFT CARGO DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  REMOVED DEBRIS FROM AFT CARGO DOOR SWITCH.  OPS CK GOOD PER MM.
